# SDR AALA201802029005

- Difficulty date: January 16, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327564720200
- Condition: Corroded
- Location: Frames 34-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BETWEEN FRAMES 34 TO 37,  LBL Y1552.5.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, 51-42-11, AND DRAWING F53275646.
